Electron. J. Differential Equations, Vol. 2021 (2021), No. 25, pp. 1-11.

Existence and multiplicity of positive solutions for singular p&q-Laplacian problems via sub-supersolution method

Suellen Cristina Q. Arruda, Rubia G. Nascimento

In this work we show the existence and multiplicity of positive solutions for a singular elliptic problem which the operator is non-linear and non-homogenous. We use the sub-supersolution method to study the following class of p&q-singular problems

where Ω is a bounded domain in RN with N≥3, 2≤p<N and γ>0. The hypotheses on the functions a, h, and f allow us to extend this result to a large class of problems.

Submitted April 4, 2020. Published April 2, 2021.
Math Subject Classifications: 35B35, 35B40, 35K57, 35Q92, 92C17.
Key Words: p&q-problem; sub-supersolution method; singular elliptic problem.
DOI: https://doi.org/10.58997/ejde.2021.25

Show me the PDF file (348 KB), TEX file for this article.

Suellen Cristina Q. Arruda
Faculdade de Ciências Exatas e Tecnologia
Universidade Federal do Pará - UFPA
Abaetetuba, PA 68440-000, Brazil
email: scqarruda@ufpa.br
Rúbia G. Nascimento
Instituto de Ciências Exatas e Naturais
Universidade Federal do Pará - UFPA
Belém-PA, PA 66075-110, Brazil
email: rubia@ufpa.br

Return to the EJDE web page